# SDR AALA202106079018

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 17,789 hours, 1,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PREFORMED EMERGENCY LIGHTING SYSTEM OPERATIONAL TEST, FOUND FAULT MESSAGES 33-11416, 33-11411, 33-11311. REPLACED #11 WIRELESS BATTERY UNIT PER AMM 33-51-07.
